# SDR AALA202111031677

- Difficulty date: October 29, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 78,981 hours, 10,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERIOR EMERGENCY LIGHT INOPERATIVE AT 4R DOOR. RELAMPED EMERGENCY LIGHT IAW AMM 33-51-00, OPS CHECK GOOD.
